Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Missed taking droid shot after cesarean delivery. Feeling cramps with light bleeding. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
light bleedingI had a baby six months ago by c section, went on the Droid shot shortly after. I only had one shot. I was due to get another one around XXXXXXX 15-29th, haven't gotten the second shot yet. it is now Feb 15th. I had severe cramping with very light bleeding last week. it went away. now this morning i woke up and wiped had very light bleeding one time no cramping. the bleeding was only when i would wipe never any more what could be the problem.
Posted Sun, 17 Mar 2013 in Menstruation and Miscarriage
Answered by Dr. Nilofer AR 24 minutes later
Thanks for the query,

Before answering your question could you please give me following clarifications.
1. Did you get back your periods after delivery?
2. When was your LMP(last menstrual period)?
3. What is Droid? What are its contents?
4. Are you using any other form of contraception?
5. Do you have symptoms of nausea , vomiting, mood swings?

Waiting for your reply,
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor